It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Reflex Sympathetic Dystrophy (RSD) (CRPS) Board Index
Pages: 1Showing 1 - 14 of 14 for fentynol. (0.001 seconds)


... Hello to all my buddies. I just wondering if anyone has been given the Fentynol Patch 25mg and what side affects you experienced with it. My new long term dr just gave it to me and I am having the most horrible experience with it. ... (8 replies)
... this is going to sound really weird. but does anybody get the hiccups really bad? i was diagnosed with rsd in january and have been on morphine, lyrica, nuerotin, lexapro, fentynol, and mobic. but a few months ago i started getting hiccups really bad. i seriously get them at least once a day. i know that this being the explanation is a long shot but i figured it was worth a... (2 replies)
... I considered the Meds being the factor but I have been off and on some heavy meds for 6 years now (the original injury and surgeries) and have not started to have symptoms I speak of until last year. And what I'm really worried about is, it's getting worse and I'm only on Fentynol/buvicane now (spinal) (12 replies)

... I tried to answer this earlier, but something happened to the post. There is a thread entitled "Fentynol Patch" on the pain management board of this Health Board. Some of the people talk about ways to make the patch stick, and the different brands. I know there were other posts about it in the past, too. Hope you can get some ideas to make it work better. Sunny (7 replies)
Ben
Oct 1, 2006
... My meds are still the same 750mg Lyrica spread out throughout the day, 100mg Topomax 2x daily, mix in some Percocet for no pain relief. This new PM dr gave me Fentynol Patches which made me sicker then you can believe at 25mg and finally Atanol 50mg nightly....that doesn't work either and also made me sick too. ... (5 replies)
... Hello, In the past, I have found that it helps to focus the other party (WC in this case) on the bigger picture, and insist that they "own" their policies. What I mean is, try calling your WC case worker and tell them that you will continue the driving lessons per their written instructions. This would include that they acknowledge they have been made aware that you are... (8 replies)
... Hi Scrufysdad, Were you able to get through to your Dr yesterday? When I read your most recent post it struck me that the severity of your side effects seem to be beyond the "normal" type side effects that alot of people have, so it's good that you called him. I've only had a few days that I couldn't really function as a result of the patch (nausea, sleepiness, etc). It... (8 replies)
... Hi Claire, Good point about being opiate tolerant. That could very well be Ben's problem. I would hope Ben's doc would be aware of this, but if I remember correctly, we're talking about WC docs, right Ben? YIKES. Ben, I'm sorry you're feeling so crappy and feel your mood changing. I'm even more sorry that you have to deal with WC. I wish we could all have a choice in... (8 replies)
... Ben, one thing that I did want to add is that before your Dr gave you the fentanyl patch...you should have been opiate tolerant, meaning that you should have been on things like oxycontin, mscontin..things that are opiate based to get your body "ready" for this type of drug. If I remember corrrectly you were on vicodin before right? Fentanly is a VERY strong pain med and is... (8 replies)
... Let me tell you guys, first of all, thanks for all of you input. It seems to be the major consencous that I continue to wear the patch, but I can't seem to eat or for that matter keep anythiing down or in me. I have been on the patch for a week and I think the most important thing is that I am changing in my mood. I have become extremely nasty to my wife (I would never be... (8 replies)
... Hi Scrufy, I would definatley stop taking the driving lessons for a while and maybe consider talking to your Dr about the patch. Im thinking if your getting dizzy and such it may just be too strong. Its not only morphine but its a mix of meds like oxycontin, methadone, morphine (and others i cant remember). I have been on the patch since march, and I have NEVER had the things... (8 replies)
... Hi Ben, I think you need to give it some time so that you can get used to the side-effects. They should get better. Can you put off the driving lessons for a week or so to see if you get used to it? Good luck with the patch. I hope it helps your pain. Sharon :) (8 replies)
... Hi Scrufysdad, I usually post over on the Pain Management board but your post caught my eye. You might want to take a look over there and post as well, alot of people on that board are on the Fentanyl patch, myself included. I've been on it a relatively short period of time, about 2 or 3 months. Some of those side effects should go away with a little time, I started out... (8 replies)
... Also the same time this started so did profuse sweating too. Kinda scared here and need a freind. I was put on fentynol patches and vicoden about 2 months ago also. Just need a friend and someone to tell me this is normal with RSD. ... (10 replies)




Pages: 1

All times are GMT -7. The time now is 12:59 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!